# SDR HDNA20160304003

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N852AL
- Make and model: Pilats PC1245
- Aircraft serial: 0213
- Aircraft time: 8,601 hours, 13,068 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Out Of Adjust
- Location: Stall Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DOWNWIND BEFORE LANDING, THE STICK SHAKER ACTIVATED.  THE ACFT WAS WELL ABOVE THE SPEED WHICH THE STICK SHAKER SHOULD HAVE ACTIVATED.  ADJUSTED AOA.
